MAUDE Adverse Event Report: COOK INC COOK® SINGLE-USE HOLMIUM LASER FIBER; GEX POWERED LASER SURGICAL INSTRUMENT

COOK INC COOK® SINGLE-USE HOLMIUM LASER FIBER; GEX POWERED LASER SURGICAL INSTRUMENT
Model Number G23553
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- postal code: (b)(6), phone number: (b)(6).H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the cook® single-use holmium laser fiber was found to be "folded on itself" when the package was opened prior to a flexible ureteroscopy + pyeloscopy/lasertripsy for a kidney stone removal procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
COOK® SINGLE-USE HOLMIUM LASER FIBER
Common Device Name
GEX POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25086565
Report Number1820334-2026-00490
Device Sequence Number10537261
Product Code GEX
UDI-Device Identifier00827002235533
UDI-Public(01)00827002235533(17)281121(10)16879314
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K163197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23553
Device Catalogue NumberHLF-S273-H30
Device Lot Number16879314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/04/2026
06/04/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/18/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown